The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (500 KB) | Metadata | Table of Contents | ZAA summary
Volume 11, Issue 2, 1992, pp. 221–227
DOI: 10.4171/ZAA/611

Published online: 1992-06-30

On the Dirichlet and the Riemann-Hilbert Problem on Möbius Strips

Karlheinz Schüffler[1]

(1) Heinrich-Heine-Universität, Düsseldorf, Germany

In this paper we give 1) a description of harmonic functions on Möbius strips as a manifold modelled on a subspace of the (Sobolev) space of holomorphic functions on ring domains, 2) a functional-analytic theory for the Laplacian, e.g., the Dirichlet boundary value problem and 3) the Fredholm theory for the Riemann-Hubert operator.

Keywords: Dirichlet problem, Riemann-Hilbert harmonic functions and holomorphic functions on Möbius strips

Schüffler Karlheinz: On the Dirichlet and the Riemann-Hilbert Problem on Möbius Strips. Z. Anal. Anwend. 11 (1992), 221-227. doi: 10.4171/ZAA/611